# SDR DXTA2024102800938

- Difficulty date: October 24, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N585QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0141
- Aircraft time: 6,617 hours, 4,348 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 99140586
- Part serial: 11700689
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY OTEMP L RED CAS: SHORTLY AFTER TAKE OFF FROM TEB, BATT OTEMP L ILLUMINATED. CREW PERFORMED IMMEDIATE ACTION ITEM, RAN QRC AND QRH. BATTERY TEMP DECREASED AFTER L BATT WAS SELECTED OFF. FLIGHT RETURNED TO TEB. CORRECTIVE ACTION; REPLACED L/H NICAD BATTERY. PERFORMED BATTERY OPERATIONAL CHECK. NO DEFECTS NOTED AT THIS TIME. MONITORED BATTERY TEMPERATURES AND BOTH BATTERYS WERE WITHIN LIMITS. WORK PERFORMED IAW CE-680 AMM 24-30-05,
